Tunic Healthcare
Dicyclomine (20mg) + Paracetamol (500mg)
Antispas P 20mg/500mg Tablet is a combination medicine used in the treatment of abdominal pain. It works effectively to reduce abdominal pain and cramps by relaxing the muscles of the stomach and gut.
Tablet
Antispas P 20mg/500mg Tablet is taken with or without food in a dose and duration as advised by the doctor. It is better to take it with food to avoid stomach upset. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect or be affected by this medicine.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Antispas P 20mg/500mg Tablet may be taken with or without food but it is better to take it at a fixed time.
The most common side effects are nausea, dryness in the mouth, blurred vision, weakness, and nervousness.
It is unsafe to consume alcohol with Antispas P 20mg/500mg Tablet.
Antispas P 20mg/500mg Tablet is probably unsafe to use during breastfeeding. Limited human data suggests that the drug may pass into the breastmilk and harm the baby.
Antispas P 20mg/500mg Tablet is generally considered safe to use during pregnancy. Animal studies have shown low or no adverse effects to the developing baby; however, there are limited human studies.
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Antispas P 20mg/500mg Tablet is a combination of two medicines: dicyclomine and paracetamol which relieves abdominal pain and cramps. Dicyclomine is an anti-cholinergic which relaxes the muscles in the stomach and gut (intestine). It stops sudden muscle contractions (spasms) thereby relieving cramps, pain, bloating, and discomfort. Paracetamol is an analgesic (pain reliever) which works by blocking the release of certain chemical messengers that cause pain.
Take it with food to prevent an upset stomach. If you get diarrhea while taking this medicine you should stop taking it and consult your doctor. Dry mouth may occur as a side effect. Frequent mouth rinses, good oral hygiene, increased water intake and sugarless candy may help. It may cause dizziness, drowsiness or visual disturbances. Use caution while driving or doing anything that requires concentration. Avoid consuming alcohol while taking this medicine as it can cause excessive drowsiness and increase your risk of stomach problems. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.